# SDR GAIA03126ST

- Difficulty date: October 24, 2003
- Submitted: November 19, 2003
- Operation: Air carrier
- Aircraft: N1269Y
- Make and model: Boeing 727243
- Aircraft serial: 21269
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Stringer
- Part number: BAC1498132
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION FOUND STRINGER 15 LT CRACKED AT BS 720B PLUS 10.  REF FASI N/R NR 61424, INSTALLED DOUBLER REPAIR PER B727 SRM 53-10-5 FIG 5.  (M)
